# SDR PIDR2006038

- Difficulty date: October 27, 2006
- Submitted: November 2, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG FITTINGS CRACKED AT THE NR 2 HOLE.  REPLACED FITTING IAW SB 737-57-1216.
